An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation

Mohanty, R.K. and Jain, M.K., 2001. An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation. Numerical Methods for Partial Differential Equations, 17 (6), pp. 684-688. ISSN 0749-159X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Numerical Methods for Partial Differential Equations
Creators: Mohanty, R.K. and Jain, M.K.
Publisher: John Wiley & Sons Inc.
Place of Publication: New York, NY
Date: 2001
Volume: 17
Number: 6
ISSN: 0749-159X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 09 Oct 2015 10:22
URI: http://irep.ntu.ac.uk/id/eprint/11896

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year